# SDR DALA2019053003324

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 14,328 hours, 5,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3839 FAS REPORT GIRT BAR HOLDER THAT HOLDS BAR IN THE STOWED POSITION HOLDS BAR TOO LOOSELY. NEEDS TO BE TIGHTENED. (DOOR 1R). CORRECTIVE ACTION: CHECKED GIRT BAR FOR LOOSNESS. NO TROUBLE FOUND. STOWED GIRT BAR IS TIGHT WHEN IN STOWED POSITION. CKS GOOD. (5691468).
